Causes Of Black Spots On A Child’s Face After Taking Medication, Is It Allergic?

Illustration of Causes Of Black Spots On A Child’s Face After Taking Medication, Is It Allergic?
Illustration: Causes Of Black Spots On A Child’s Face After Taking Medication, Is It Allergic? d1qsx5nyffkra9.cloudfront.net

Hello doctor, I have a child aged 2.7 years, a few months ago he was sick of cough, runny nose and fever, then given medicine to a general practitioner, after taking the medicine / antibiotics, black spots appeared on his lips, did my child Antibiotic allergy? What types of antibiotics cause black spots on the face? How do you get rid of the black spots? Because the black spot is like a mustache so my child 😥 Please answer yes, thank you

1 Answer:

Hello Yunita, thank you for asking.


The condition of a cold cough accompanied by fever is very often experienced by toddlers. Generally caused by bacterial or viral infections that attack the respiratory system. The doctor will give medicine to reduce inflammation and eradicate the causative microorganisms. Generally a cold cough due to a virus does not require antivirus because it can heal itself. However, if caused by bacteria, antibiotics must be given to complete.


So far there are no studies that mention the side effects of antibiotics in the form of blackness on the skin. Side effects of antibiotics are generally in the form of digestive symptoms (nausea, vomiting, diarrhea) or allergic reactions (biduran, skin redness, itching, to shortness of breath and palpitations). Skin blackness in your child may be caused by other conditions that occur together or close to when taking medication.


Some conditions that may occur, for example:

Allergic contact dermatitis.
Irritant contact dermatitis.
Prurigo
Hyperpigmentation due to irritation.
Bacterial infection.
Fungal infections.

Please consult with your pediatrician about this problem. The doctor will do a physical examination and if necessary will refer to a dermatologist. The treatment will be adjusted according to diagnosis, it may be given anti-inflammatory ointment. Please do not apply anything without doctor's advice, because side effects may occur.


Thus my explanation, hopefully useful. Regards.

: by

Related Question

Cause Children Vomit After Breakfast And Shower?

Cause Children Vomit After Breakfast And Shower?

(1 year ago)

.. why my child after breakfast … keep on taking a bath, will vomit? Even though in the afternoon even after eating continue to take a shower, do not throw up....

Postoperative Care Of The Spine?

Postoperative Care Of The Spine?

(12 months ago)

Good evening doc, r nI want to ask ,, for postoperative treatment of the spine because there was a fracture after an accident and caused my nerves to be pinched, and now I have bee...

Shortness Of Breath At Night What Are The Symptoms Of Corona?

Shortness Of Breath At Night What Are The Symptoms Of Corona?

(1 year ago)

doc, on 27-29 I have a meeting in Bali but I do not contact with Caucasians there, u003cbr / u003I hold my breath when close to Caucasians, u003cbr / u003 I am asking if I am a bit...

Leave a Reply

Your email address will not be published. Required fields are marked *